# SDR CA960312030

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME THIS INSTALLATION 1001.1 HOURS. UNABLE TO ADJUST FOR SLOW COLD STARTS. ALSO CAUSING A BURBLING SOUND NEAR TOP END OF START - SUSPECT COMPRESSOR STALL DUE TO FCU. FCU REPLACED, HELICOPTER RETURNED TO SERVICE.
